Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 71

All articles in this issue are freely accessible.

The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion
T. Androshchuk.
Theor. Probability and Math. Statist. 71 (2005), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144316
An estimate for the loss probability in a queueing system of the $MAP/G/m/0$ type in the case of light traffic
D. Baum and I. N. Kovalenko.
Theor. Probability and Math. Statist. 71 (2005), 17-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144317
Strong stability in a $G/M/1$ queueing system
Mustapha Benaouicha and Djamil Aissani.
Theor. Probability and Math. Statist. 71 (2005), 25-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144318
Some properties of asymptotic quasi-inverse functions and their applications. II
V. V. Buldygin, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 71 (2005), 37-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144319
An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems
O. A. Voina and E. Czapla.
Theor. Probability and Math. Statist. 71 (2005), 53-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Motions with finite velocity analyzed with order statistics and differential equations
A. de Gregorio, E. Orsingher and L. Sakhno.
Theor. Probability and Math. Statist. 71 (2005), 63-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144321
On a multivariate storage process
O. K. Zakusylo and N. P. Lysak.
Theor. Probability and Math. Statist. 71 (2005), 81-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Threshold structure of optimal stopping strategies for American type option. I
H. Jönsson, A. G. Kukush and D. S. Silvestrov.
Theor. Probability and Math. Statist. 71 (2005), 93-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144323
Accuracy and reliability of models of stochastic processes of the space $\mathrm{Sub}_{𝜑}(Ω)$
Yu. V. Kozachenko and I. V. Rozora.
Theor. Probability and Math. Statist. 71 (2005), 105-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144324
The stability of almost homogeneous in time Markov semigroups of operators
M. V. Kartashov.
Theor. Probability and Math. Statist. 71 (2005), 119-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144325
Limit distributions of extreme values of bounded independent random functions
I. K. Matsak.
Theor. Probability and Math. Statist. 71 (2005), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144326
Linear equations and stochastic exponents in a Hilbert space
Yuliya Mishura and Georgiy Shevchenko.
Theor. Probability and Math. Statist. 71 (2005), 139-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144327
A precise upper bound for the error of interpolation of stochastic processes
A. Ya. Olenko and T. K. Pogány.
Theor. Probability and Math. Statist. 71 (2005), 151-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144328
A structural approach to solving the 6th Hilbert problem
Yu. I. Petunin and D. A. Klyushin.
Theor. Probability and Math. Statist. 71 (2005), 165-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144329
Minimum $L_{1}$-norm estimation for fractional Ornstein–Uhlenbeck type process
B. L. S. Prakasa Rao.
Theor. Probability and Math. Statist. 71 (2005), 181-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2144330
Anatoly Yakovlevich Dorogovtsev (September 7, 1935–April 22, 2004)
.
Theor. Probability and Math. Statist. 71 (2005), 191-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society